Volume 14, issue 1 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Non-negative Legendrian isotopy in $ST^*M$

Vladimir Chernov and Stefan Nemirovski

Geometry & Topology 14 (2010) 611–626
Bibliography
1 G Baumslag, A G Myasnikov, V Shpilrain, Open problems in combinatorial group theory, second edition, from: "Combinatorial and geometric group theory (New York, 2000/Hoboken, NJ, 2001)", Contemp. Math. 296, Amer. Math. Soc. (2002) 1 MR1921705
2 L Bérard-Bergery, Quelques exemples de variétés riemanniennes où toutes les géodésiques issues d'un point sont fermées et de même longueur, suivis de quelques résultats sur leur topologie, Ann. Inst. Fourier (Grenoble) 27 (1977) 231 MR0436174
3 A L Besse, Manifolds all of whose geodesics are closed, Ergebnisse der Mathematik und ihrer Grenzgebiete 93, Springer (1978) MR496885
4 M Bhupal, A partial order on the group of contactomorphisms of $\mathbb{R}^{2n+1}$ via generating functions, Turkish J. Math. 25 (2001) 125 MR1829083
5 Y V Chekanov, Critical points of quasifunctions, and generating families of Legendrian manifolds, Funktsional. Anal. i Prilozhen. 30 (1996) 56, 96 MR1402081
6 V Chernov, S Nemirovski, Legendrian links, causality and the Low conjecture, Geom. Funct. Anal. 19 (2010) 1320
7 V V Chernov, Y B Rudyak, Linking and causality in globally hyperbolic space-times, Comm. Math. Phys. 279 (2008) 309 MR2383590
8 V Colin, E Ferrand, P Pushkar, Positive isotopies of Legendrian submanifolds, preprint
9 Y Eliashberg, M Gromov, Lagrangian intersection theory: finite-dimensional approach, from: "Geometry of differential equations", Amer. Math. Soc. Transl. Ser. 2 186, Amer. Math. Soc. (1998) 27 MR1732407
10 Y Eliashberg, S S Kim, L Polterovich, Geometry of contact transformations and domains: orderability versus squeezing, Geom. Topol. 10 (2006) 1635 MR2284048
11 Y Eliashberg, L Polterovich, Partially ordered groups and geometry of contact transformations, Geom. Funct. Anal. 10 (2000) 1448 MR1810748
12 E Ferrand, On a theorem of Chekanov, from: "Symplectic singularities and geometry of gauge fields (Warsaw, 1995)", Banach Center Publ. 39, Polish Acad. Sci. (1997) 39 MR1458647
13 H Geiges, An introduction to contact topology, Cambridge Studies in Advanced Mathematics 109, Cambridge University Press (2008) MR2397738
14 C Godbillon, Feuilletages, Progress in Mathematics 98, Birkhäuser Verlag (1991) MR1120547
15 F Laudenbach, J C Sikorav, Persistance d'intersection avec la section nulle au cours d'une isotopie hamiltonienne dans un fibré cotangent, Invent. Math. 82 (1985) 349 MR809719
16 R J Low, Causal relations, and spaces of null geodesics, DPhil thesis, University of Oxford (1988)
17 R J Low, The space of null geodesics, from: "Proceedings of the Third World Congress of Nonlinear Analysts, Part 5 (Catania, 2000)", Nonlinear Anal. 47 (2001) 3005 MR1979200
18 J Natário, P Tod, Linking, Legendrian linking and causality, Proc. London Math. Soc. $(3)$ 88 (2004) 251 MR2018966
19 G Perelman, The entropy formula for the Ricci flow and its geometric applications arXiv:math.DG/0211159
20 G Perelman, Ricci flow with surgery on three-manifolds arXiv:math.DG/0303109
21 G Perelman, Finite extinction time for the solutions to the Ricci flow on certain three-manifolds arXiv:math.DG/0307245
22 C Viterbo, Symplectic topology as the geometry of generating functions, Math. Ann. 292 (1992) 685 MR1157321